# SDR REXA2019112631678

- Difficulty date: November 13, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR SPLICE 26RH AND 25RH AT FRAME FS333  MAIN AVIONICS COMPARTMENT  ( E/E ) (TCI 100-09)
"SUMMARY:  ON NRC. 00170 CORROSION LEVEL 2, STGR SPLICE 26RH AND 25RH AT FRAME FS333 MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ-900 SRM51-42-06-001-001-A01


"
